# SDR SIMA200323602

- Difficulty date: August 20, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CREW REPORTED THE LEFT WING EXIT SIGN DID NOT WORK.  AIRCRAFT WAS INSPECTED AND FERRIED TO LGA FOR CORRECTIVE ACTION.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
